I was 26. He was 60.
A psychiatrist raped and traumatized my brain.
After 10 years of meditation and tears, if he was suddenly fighting to be one of the most powerful men in this country?
You bet my raped asshole I would say something, even if it cost me everything.
— End Psychiatry (@EndPsychiatry) September 19, 2018
Psych mistake « on: January 30, 2018, 01:58:23 pm »
I went to see the psychiatrist just after Christmas. I have intrusive thoughts and she wanted to change my antidepressant to help this. So I had to come off 100mg Nortriptyline and she gave me six weeks to do that. My dose was made up of 4x25mg tablets per day. So I cut down to 75mg. I felt okay and was optimistic. However, ten days after I’d gone down to 75mg I felt worse than ever and my intrusive thoughts were completely out of control. Now I am barely functioning. I have talked to the psychiatrist and we agreed to go back to 100mg. I am seeing her again next Wednesday. But now I am stuck in bed and the situation is much worse. I don’t know what to do. Any ideas? Thanks.
Re: How do we know if it's withdrawal and not an underlying condition? « Reply #2 on: December 29, 2017, 03:17:04 pm »
Quote from: [Buddie] on December 29, 2017, 03:01:02 pm
I’ve been on benzos for about 11 years. Not slowly taper to 2MG Valium. I had severe reaction when I tapered too quick to 0- panic attacks, brain fog, insomnia, total chaos as we’ve all experienced or read about here.
I kept thinking it was withdrawal from going too fast. But now that I am back stable at 2MG I had this though that the symptoms I experience when off benzos are exactly what I experienced when I got on them in the first place. Was in a rough transition patch in life in my 30’s and had panic attacks, surreal feelings, insomnia, etc- that’s why I started to taking K and it helped.
It’s sort of a scary thought to think about- that I may have some underlying condition that requires these meds as opposed to it being only withdrawal. That is scarier to me than the thought of battling my way down from 2MG to 0.
I know people don’t like to consider this but it’s got me a bit twisted lately. After battling so hard for so long to get off I am wondering if I just need a low dose for rest of my life– which would really suck. Rock and a hard place- on them I feel lethargic and apathetic, off them is absolute hell and chaos that I can’t do for more than a few weeks.
Anyone ever consider this?
Well, I guess you should be diagnosed by at least 10 different sensible pdocs, to know if you have a chronic condition. In other words, dual diagnosis. By good pdocs, not by quacks. There’s nothing worse than a wrong diagnosis. It’s like a stigma. You keep asking yourself: “what if I have it?”, “maybe I have it?” The worse is when you start thinking and acting as though you had it. And pdocs often tend to misdiagnose ppl. There is always DSM-5 to check if your symptoms correspond to the diagnosis. A must-have. But I suggest first undergoing a thorough psychiatric evaluation before even opening this book. Ever heard of medical students who diagnose themselves with every possible condition? Actually, it’s possible to download this stuff online. I was recently diagnosed with bipolar by an “eminent” pdoc 🙂 How lovely. No one has diagnosed me with bipolar before. How come I can function without APs, mood stabilizers and have never had a single manic episode in my whole entire life? I wish I had just one… To feel really good for a day…
« Last Edit: December 29, 2017, 03:28:01 pm by [Buddie] »
Psychiatrist says fat is the culprit « on: November 11, 2017, 06:18:13 pm »
So after speaking with the psychiatrist, he said that withdrawal is caused by still having the drug in the body. He told me I am one of those that metabolized medication slowly. There are 2 factors and depending on your DNA, determines your metabolism. Where is the medicine stored? In fat cells! He looked at me in a certain way when he said that. I need to lose about 30. I started exercising back in August for just 3 weeks. I lost 5 pounds and the symptoms started to subside. Food for thought!
Should patients record meetings with doctors? « on: August 04, 2017, 07:44:17 pm »
Should patients set their smartphones on record before meeting with their doctors? Interesting. Here’s an article about it…
Is this a way to keep doctors honest? Or will it just shut them up to the point where they can’t do their jobs? Is it even legal to record a meeting with your doctor without first informing them?
Reminds me of the guy who left his phone on record while he was unconscious during a colonoscopy and recorded the doctor and attendants crudely mocking him. He was awarded $500,000 by a jury.
I wonder how many of us have been mocked by the professionals we see? Well, what we don’t know will never hurt us, I guess.
These people should definitely go to jail for a long time.
I’m more than angry at these so called, doctors.. my doctor was an addictions specialist too.. I think they specialize in getting people addicted!
- Legal drug dealers, that’s what they are!
I’m mad too.
- I went to the best doc of my city.
I was diagnosed with major depression and he gav me escitalopram + benzos when I was under benzo WD without have any ideia ? ? ?
I had hallucinations, etc
- I went to the best doc of my city.
I should know, I’m a clinical psychologist
Vent: My old psychiatrist should be in jail « on: April 19, 2017, 05:15:25 am »
Sorry if this is in the wrong place, I’m just having a hard time accepting the fact that NOBODY TOLD ME QUITTING KLONOPIN WOULD BE THIS HARD
Also- WHAT KIND OF “ADDICTION PSYCHIATRIST” STARTS A NEW PATIENT (me) ON 4mg KLONOPIN DAILY BECAUSE SHE HAD A BREAKDOWN… WHAT KIND OF DOCTOR RENEWS THAT RX FOR 2+ YEARS???
A doctor that prefers cash
The same doctor that has been prescribing my dad klonopin for the last 12 years when my dad is a very obvious alcoholic.
“People […] in from all over the country to see me”- yeah, because you are their dealer…
My new doctor, the one who insisted I taper off, did not believe my former dose. I had to bring in an RX bottle.
No one told me this would be a life stopper.....help.. « on: February 18, 2017, 01:38:00 am »
My story is long but I will try to tell it without going to tons of detail.
At the end of August I was morbidly depressed and decided I wanted to go in-patient. I also wanted to get off the 2 mg of adivan and the 2 mgs of Klonopin I took daily. The hospital said they could detox me in a week. I was excited that and thought new medicine could help me get off this stuff. They decided just to put me on a 7 day taper of librium. You would think the pdoc there would have a clue. Why did he do this to me? Needless to say, I left the hospital 2 days later, it was then I started feeling the withdrawal take affect. it was brutal, beyond hell. I had 3 weeks of deadly anxiety in my chest. I was writhing on the floor. I took 8000 steps in house in one day. Then that subsided and I got body and muscle aches. They the worst symptoms was the myoclonic jerks, that kept me awake for days. It made me crazy i think.
First question, during that time that my body was in the most amazing state of hell. My right eye, my vision became very bad. I went to the eye doc and he said I had Kerratoconus. An eye disease where the cornea becomes unstable and causes distortions. However, this never progressed until I was 43 and under tremendous stress physically and mentally from benzo withdrawal. Now I have to live with this bad vision. I am mad and upset and afraid. I want to sue the doctors. Anyone ever experience anything like this regarding their health?
Second question: It has been about 5 months since I stopped the benzos. I grind my teeth all the time. Feel sad, and frightened. I ruminate more than I ever have. I have not worked since this all happened because I am scared I will not sleep. I just can’t explain it. Maybe you all know how I am feeling. Am I ever going to be me again? Am I ever going to be the person I was? I went to an APRN to see about different medications yesterday, and he thinks I have borderline personality. He wants to put me on Depokote. I have seen,a pdoc here for 2 years, a IOP pdoc and other therapist in my lifetime and no one ever brought that up, ever,
Can someone tell me if this is just the new me? Why do I feel more mentally ill then I ever have? I used to be confident, laugh things off. Now I am a shell of what I was. I still think dark thoughts and I feel like at 44, I am waiting to die because I feel so scared and insecure. If something happens to my wife, how will i support my 3 year old son and myself??? I am really scared about working again? WHy? Someone please help me… if you can. Thank you all… so much.
« Last Edit: February 18, 2017, 02:00:10 am by [Buddie] »